# SDR AALA202510164660

- Difficulty date: October 13, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N105NN
- Make and model: Airbus A321-231
- Aircraft serial: 5904
- Aircraft time: 41,925 hours, 8,459 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR WOULD NOT OPEN INFLIGHT USING THE D-RING HANDLE. HAD TO USE ALTERNATE OPERATION WITH TOGGLE SWITCH. CENTER STRIKE NOT CLEARING THE PLATE. MAINTENANCE ADJUSTED LATCH MECHANISM PER AMM 52-51-21.
